Fachbereich Mathematik 
  UHH > Faculties > MIN-Faculty > Mathematics > Staff > Dr. Felix Schwenninger   STiNE |  KUS-Portal |  Sitemap Search Help es gibt keine deutsche Version dieser Seite  

Dr. Felix Schwenninger

Publications

  1. B. Jacob, F.L.S., H. Zwart, On continuity of solutions for parabolic control systems and input-to-state stability,
    preprint arXiv:1709.04261, submitted 2017.

  2. R. Nabiullin, F.L.S., Strong input-to-state stability for infinite dimensional linear systems,
    preprint arXiv:1708.07482, submitted, 2017.

  3. T. Ransford, F.L.S., Remarks on the Crouzeix-Palencia proof that the numerical range is a \(1+\sqrt{2}\)-spectral set,
    preprint arXiv: 1708.08633, submitted, 2017.

  4. M. Puche, T. Reis, F.L.S., Constant-coefficient differential-algebraic operators and the Kronecker form,
    submitted, 2017.

  5. B. Jacob, R. Nabiullin, J.R. Partington, F.L.S., Infinite-dimensional input-to-state stability and Orlicz spaces,
    preprint arXiv: 1609.09741, submitted, 2016.

  6. B. Jacob, R. Nabiullin, J.R. Partington, F.L.S., On input-to-state-stability and integral input-to-state-stability for parabolic boundary control systems,
    55th IEEE Conference on Decision and Control, Dec 12-14, Las Vegas, 2265-2269, 2016,
    Preprint, DOI.

  7. F.L.S. Functional calculus estimates for Tadmor-Ritt operators,
    Journal of Mathematical Analysis and Applications, 439(1): 103-124, 2016,
    arXiv (preprint), DOI.

  8. F.L.S. On measuring the unboundedness of the $H^{\infty}$-calculus for generators of analytic semigroups,
    Journal of Functional Analysis, 271(1), 49-81, 2016, arXiv, DOI.

  9. F.L.S., H. Zwart. Functional calculus for $C_0$-semigroups using infinite-dimensional systems theory,
    Semigroups meet Complex Analysis, Harmonic Analysis and Mathematical Physics, Eds. Arendt, Chill and Tomilov,
    Operator Theory: Advances and Applications, vol. 250, 483-489, Birkhäuser, 2015,
    arXiv, DOI.

  10. F.L.S., H. Zwart. Less than one implies zero,
    Studia Mathematica 229(2): 181-188, 2015, arXiv, preprint (new version), DOI.

  11. F.L.S., H. Zwart. Zero-two law for cosine families,
    Journal of Evolution Equations 15(3): 559-569, 2015, DOI (open access).

  12. F.L.S., H. Zwart. Generators with a closure relation,
    Operators and Matrices, 8(1): 157-165, 2014, arXiv, DOI.

  13. F.L.S., H. Zwart. Weakly admissible $H_{\infty}$-calculus on reflexive Banach spaces,
    Indagationes Mathematicae, 23(4): 796-815, 2012, DOI.

For a digital version of my PhD thesis (University of Twente, 2015, under supervision of Hans Zwart), click here.

For preprints see also my articles on arXiv.
For further information concerning the articles (copies of them), feel free to send me an email.


 
  Seitenanfang  Impress 2017-10-26, Dr. Felix Schwenninger